# SDR SIMA20120815001

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 26,710 hours, 23,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4216,  FLIGHT ATTENDANT REPORTED MAIN CABIN DOOR IS DIFFICULT TO OPEN.  AIRCRAFT REMOVED FROM SERVICE.  LUBED MAIN DOOR ROLLERS,  OPEN AND CLOSE PAX CABIN DOOR FOUND TO BE NORMAL ALL IAW AMM 52-10-00.  AIRCRAFT RETURNED TO SERVICE.
